Skip to Content

I have horrendous scarring and discolouration caused by Levemir. Does anyone else have this?

This question has also been asked and answered here: Levemir vs Lantus: What's the Difference?

Responses (1)

FIRETRUCK48TN 27 Jul 2016

I do have a number of places on my abdomen that are red and hard. I try to find "soft" places and vary them daily. I do not reinject in the same place until it has recovered. Still my abdomen resembles a pin cushion. My doctor is of the school that wants me consistently below 100 (above 70). The only time I can reach those goals is when I am also on an antibiotic (for a bug bite of some type). Following the Dr's titration plan has moved my insulin dosage to 130 units twice a day. She does not want me to exceed 65 units per injection. So you can see that is 4 big injections per day.

Sadly, even at these dosage levels I am still hitting from 150-160 most mornings of late. I feel that I have a systemic infection. My Dr is very cautious about antibiotics overuse so I am kind a stuck (literally and figuratively). She did give me a Rx for Tojeho which I have yet to start. The goal was to reduce the volume of injectant. I will see how that goes once I start it.

Good luck to you "JintyC". Diabetes is a horrible disease. (Thanks Mom <G>). I just hope I did not forward this to my daughter.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions